Learning Centre

Improved Hölder regularity for strongly elliptic PDEs

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Astala, Kari
dc.contributor.author Clop, Albert
dc.contributor.author Faraco, Daniel
dc.contributor.author Jääskeläinen, Jarmo
dc.contributor.author Koski, Aleksis
dc.date.accessioned 2020-11-30T08:20:45Z
dc.date.available 2020-11-30T08:20:45Z
dc.date.issued 2020-08
dc.identifier.citation Astala , K , Clop , A , Faraco , D , Jääskeläinen , J & Koski , A 2020 , ' Improved Hölder regularity for strongly elliptic PDEs ' , Journal des Mathematiques Pures et Appliquees , vol. 140 , pp. 230-258 . https://doi.org/10.1016/j.matpur.2020.06.005 en
dc.identifier.issn 0021-7824
dc.identifier.other PURE UUID: ec66262f-c28c-4067-8582-5f8d6fb533b0
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/improved-hoelder-regularity-for-strongly-elliptic-pdes(ec66262f-c28c-4067-8582-5f8d6fb533b0).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85087214671&partnerID=8YFLogxK
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/61827
dc.description.abstract We establish surprising improved Schauder regularity properties for solutions to the Leray-Lions divergence type equation in the plane. The results are achieved by studying the nonlinear Beltrami equation and making use of special new relations between these two equations. In particular, we show that solutions to an autonomous Beltrami equation enjoy a quantitative improved degree of Hölder regularity, higher than what is given by the classical exponent 1/K. en
dc.format.extent 230-258
dc.language.iso en en
dc.relation.ispartofseries Journal des Mathematiques Pures et Appliquees en
dc.relation.ispartofseries Volume 140 en
dc.rights embargoedAccess en
dc.title Improved Hölder regularity for strongly elliptic PDEs en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department University of Barcelona
dc.contributor.department Ramón y Cajal University Hospital
dc.contributor.department University of Jyväskylä
dc.subject.keyword Beltrami equation
dc.subject.keyword Elliptic equations
dc.subject.keyword Hölder regularity
dc.subject.keyword Quasiconformal mappings
dc.identifier.urn URN:NBN:fi:aalto-2020113020672
dc.identifier.doi 10.1016/j.matpur.2020.06.005
dc.date.embargo info:eu-repo/date/embargoEnd/2022-07-16

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication